Breaking News

Teen in Intensive Care after 2nd dose of Pfizer jab

One of the more serious issues with the Pfizer and Moderna coronavirus vaccines is their propensity to cause inflammation of the cardiovascular system. The vaccine causes an antigen-specific immune response that may additionally cause an inflammatory immune response along the endothelial lining of blood vessels. If natural viral antigens are present in the endothelial lining of blood vessels at the time of vaccination, the recipient’s immune system may be forced to attack the body’s own cardiovascular system, leading to inflammation and potential cardiovascular events. The damage is more often observed in the elderly, but young people are not immune to this type of vaccine injury. In fact, a healthy 19-year-old was admitted to the ICU after the second dose of Pfizer’s coronavirus vaccine caused inflammation of his heart muscle (myocarditis).

The Terem emergency medical clinic in Israel has not confirmed that the vaccine was the sole cause of the sudden and unexpected inflammation of the man’s heart. While medical authorities are slow to confirm the culprit, the severe injury occurred immediately after vaccination, and he was diagnosed with myocarditis only five days after the vaccination. This 19-year-old man was also a previously healthy individual, and had no history of cardiovascular issues. He is not alone. The US National Institutes of Health has reported multiple cases of myocarditis after covid-19 vaccination.

Dr. Abdulhadi Farojeh, a Terem medical director, said that the young man’s symptoms started immediately after the vaccination, but he wasn’t hospitalized with full blown myocarditis until five days later. After receiving the second dose of Pfizer’s experimental mRNA inoculation, the young man experienced an accelerated heartbeat, shortness of breath and sharp pains in his left arm. Terem’s Dr. Badarnih Bahaa confirmed the sudden reaction. Blood tests confirmed that the man’s heart was severely inflamed.

The doctors are suspicious that the vaccine caused an inflammatory reaction in the young man’s body. After receiving treatment, the young man was transferred to Shamir Medical Center in Tzrifin for further treatment and evaluation. If myocarditis is left untreated, it can lead to cardiac arrhythmia and death.

As the Pfizer vaccine’s unique mRNA sequence continues to encode for spike proteins in the cells throughout the body, a precarious situation is created. If a person is infected by natural coronaviruses in the future, the immune system will likely attack these cells with aggression, causing inflammation in the areas of the body where coronaviruses attach. Because SARS-CoV-2 readily targets humans through the vascular endothelium through the ACE-2 receptor, vaccine recipients are at risk of developing cardiovascular inflammation and complications long after they are vaccinated. The new mRNA technology trains the body’s cells to produce the spike proteins, but it is unknown how long the cells will continue this simulation. Complications like myocarditis and thromboembolism (formation of a blood clot inside a blood vessel), could occur long after vaccination if the person is later exposed to SARS-CoV-2 and it permeates the vascular endothelium.

Is this the reason why health authorities around the world are warning the recently vaccinated population to continue wearing multiple masks and avoiding other people? Why aren’t health authorities more forthcoming about this serious vaccine injury? Better yet, why does this sordid scientific experiment continue to receive emergency authorization around the world?


We urgently need your support!
We rely solely on your support to help

fund our investigative reports.
If you like what we do then please help us to
keep doing it by supporting us today.

Please click the red button to donate via PayPal
Hate PayPal? Then please click the ‘Donate Now’ button to donate by card

The Anatomy of a Perfect Call to Action & Why they are Critical for Site Conversions - Inbound Now - November 5, 2013
Image result for donate today button
This image has an empty alt attribute; its file name is image.png

Man has leg amputated due to the AstraZeneca COVID Vaccine
A former taekwondo champion has had his leg amputated weeks after receiving …
Dr Hillary says Government granting permission to hug “is a mistake” – The real mistake is thinking you ever needed their permission
It's a sad day in the history of the United Kingdom. Millions …
W.H.O and World Leaders have serious questions to answer in the upcoming trials for ‘Crimes against Humanity’ by committing COVID Fraud
Nuremberg Trial 2.0 is in preparation, with a class action lawsuit supported …
Doctors disobey authorities after COVID Vaccine kills hundreds, by providing treatment prior to vaccination to prevent further deaths
DOCTORS in India are suggesting blood-thinning medicine be taken before and after …
Fully Vaccinated New Jersey Doctor Dies of Covid on Trip to India
Source: TecharpDr. Rajendra Kapila, 81, died of Covid on a trip to …
Colleges across the USA make Covid-19 Vaccination mandatory for Students
It is increasingly likely that it will be mandatory for students returning …
Another Interview with Dr Mike Yeadon – “Please warn everyone not to go near top-up vaccines”
We spoke to Dr Mike Yeadon about his views on the experimental …
An average of 30 deaths per day are occurring due to the Covid Vaccines in the USA
According to official data, between late December of 2020, and April 2021, …
Teenager hospitalised with dangerous blood clots on the brain after having the Pfizer COVID Vaccine
A teenager has been hospitalised after developing blood clots due to the …

Source – Lance D Johnson

0 0 vote
Article Rating
Subscribe
Notify of
guest
0 Comments
Inline Feedbacks
View all comments